Panadol Extra Tablets 20’s

KSh170.00

PANADOL

Buy on MYDAWA

Category:

Panadol Extra contains Paracetamol 500mg and Caffeine 65mg. A mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions headache including migraine backache toothache rheumatic pain and dysmenorrhoea and the relief of the symptoms of colds

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Tablets 20’s”

Your email address will not be published.

Shopping Cart